# SDR CALA2022040400869

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: ADD71701100
- Part serial: 146328
- Condition: None
- Location: M1694
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT POS SEAT 21CBA, 14CBA, AND 15CBA INOP (REF AA R NR 99919771) PERFORMED FAULT ISOLATION OF EMERGENCY LIGHTS AT SEATS 21CBA, 14 CBA, AND 15CBA IAW B737 FIM 33-50-801 AND BATTERY PACK M1694 REP LACED AND TESTED IAW B737 AMM 33-51-06-960-805 AND AMM 33-51-00- 720-801 OPS CHECK GOOD
